# SDR GTIA2020020334983

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 21,658 hours, 9,842 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FA-A REPORTED STRONG DIRTY DIAPER TYPE ODOR ROW 3 FWD INTO FWD GALLEY. PERFORMED FUME CHECKLIST 3.226.1 AIR PACK 1 SEEMED TO MAKE SMELL WORSE. SEE FUME REPORTING FORM FOR MORE DETAILS ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00. NO ODOR DETECTED. OPS CHECK GOOD. REACTIVATED PACK 1 IAW AMM 21-51-00. OPS CHECK GOOD. THIS CLEARS DMI #225433601. PLACARD REMOVED. MOC NOTIFIED
